# SDR ARWA20030102

- Difficulty date: January 19, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 78,233 hours, 26,294 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 39069B
- Part serial: 1617
- Condition: Inoperative
- Location: Anti Skid
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, BEFORE TAKEOFF, ANTI SKID INOPERATIVE LIGHT ON WITH SWITCH IN (ON) POSITION.  REMOVED AND REPLACED RT MAIN LANDING GEAR OUTBOARD ANTI SKID DUAL SERVO VALVE.  BLED SYSTEM, OPS CHECKED AND FOUND NORMAL IAW MM.
